# SDR AWXA200500786

- Difficulty date: June 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300512
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK FOUND BULKHEAD 178 CRACKED 1.5 INCHES IN LENGTH LOCATED AT WL 234, BL 12L.  MAINTENANCE REMOVED THE DAMAGED AREA AT BULKHEAD 178, WL 234, BL 12L IAW 53-10-08-1.  FABRICATED FILLER AND DOUBLER REPAIR PARTS IAW SRM 53-10-08-1 FIG 209.  INSTALLED FABRICATED REPAIR PARTS AT BULKHEAD 178, WL 234, BL 12L IAW SRM 53-10-08-1 FIG. 209.
